Finitely generated free *-bands.
Semigroup forum, Tome 29 (1984), pp. 13-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1984__29_134669,
author = {M. Yamada},
title = {Finitely generated free *-bands.},
journal = {Semigroup forum},
pages = {13--16},
year = {1984},
volume = {29},
zbl = {0545.20048},
url = {http://geodesic.mathdoc.fr/item/SF_1984__29_134669/}
}
M. Yamada. Finitely generated free *-bands.. Semigroup forum, Tome 29 (1984), pp. 13-16. http://geodesic.mathdoc.fr/item/SF_1984__29_134669/